# SDR MWEA97402

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5934142
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE MARK IN AFT CARGO DOOR OUTER PAN.  MTC REPAIRED IAW DRAWING 5934142 AND SB 52-89.
